The shapes of bird beaks are highly controlled by nondietary factors

Bright, J.A. orcid.org/0000-0002-9284-9591, Marugan-Lobon, J., Cobb, S.N. et al. (1 more author) (2016) The shapes of bird beaks are highly controlled by nondietary factors. Proceedings of the National Academy of Sciences of the United States of America, 113 (19). pp. 5352-5357. ISSN 0027-8424

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016 National Academy of Sciences. This is an author produced version of a paper subsequently published in PNAS. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Accepted: 30 March 2016
  • Published (online): 28 April 2016
  • Published: 10 May 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 May 2016 09:11
Last Modified: 25 Nov 2016 21:40
Published Version: http://dx.doi.org/10.1073/pnas.1602683113
Status: Published
Publisher: National Academy of Sciences
Refereed: Yes
Identification Number: https://doi.org/10.1073/pnas.1602683113

Download

Filename: Bright et al. 2016_SelfArchive.pdf

Share / Export

Statistics